Alert archive / New York / Small Craft Advisories in 2011
Small Craft Advisory 7, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jan 17, 2011, 3:02 PM EST. It took effect at Jan 17, 2011, 11:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 17, 2011, 3:02 PM EST (20:02 UTC)
- In effect from
- Jan 17, 2011, 11:00 PM EST
- Expired
- Jan 18, 2011, 11:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
732 WHUS71 KBUF 172002 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 302 PM EST MON JAN 17 2011 LOZ045-180415- /O.NEW.KBUF.SC.Y.0007.110118T0400Z-110118T1600Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 302 PM EST MON JAN 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EST TUESDAY. * WINDS...SOUTHEAST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SFM
2 follow-up statements
089 WHUS71 KBUF 180848 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 348 AM EST TUE JAN 18 2011 LOZ045-181600- /O.CON.KBUF.SC.Y.0007.000000T0000Z-110118T1600Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 348 AM EST TUE JAN 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. * WINDS...SOUTHEAST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
369 WHUS71 KBUF 181513 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1013 AM EST TUE JAN 18 2011 LOZ045-181615- /O.CON.KBUF.SC.Y.0007.000000T0000Z-110118T1600Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1013 AM EST TUE JAN 18 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS MORNING. * WINDS...SOUTHEAST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jan 17, 1:19 PM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Jan 17, 1:19 PM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
119 PM EST MON JAN 17 2011
.SYNOPSIS...
HIGH PRESSURE WILL BRING A DRY DAY TODAY...BEFORE LOW PRESSURE
MOVES INTO THE GREAT LAKES REGION TONIGHT. ANOTHER LOW WILL MOVE
UP FROM THE MID ATLANTIC TUESDAY. THESE TWO SYSTEMS WILL COMBINE
MOISTURE TO BRING THE THREAT FOR MIXED PRECIPITATION LATE TONIGHT
AND TUESDAY. IT MAY BECOME WARM ENOUGH TUESDAY FOR A BIT OF RAIN.
COLDER WEATHER AND PERIODIC LAKE SNOWS WILL RETURN WEDNESDAY AND
ON THROUGH THE REST OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE LAKE ONTARIO SNOW BAND HAS LIFTED NORTH OF THE SOUTHEASTERN
SHORES OF THE LAKE AND WILL CONTINUE TO WEAKEN AS THE LOW LEVEL
SHEAR INCREASES THIS MORNING.
OTHERWISE...HIGH PRESSURE CENTERED OVER NORTHERN NEW YORK STATE WILL
PROVIDE US WITH DRY WEATHER AND A FAIR AMOUNT OF SUNSHINE. THIS WILL
HELP AREA TEMPERATURES TO RECOVER INTO THE TEENS AND LOWER
20S...AFTER A VERY COLD START TO THE DAY.
AS THE HIGH SHIFTS TO THE EAST LATE TODAY AND TONIGHT...A RETURN
SOUTHERLY FLOW WILL SET UP ACROSS THE EASTERN GREAT LAKES REGION.
SURFACE LOW WILL BE ADVANCING INTO THE GREAT LAKES FROM THE UPPER
MIDWEST FURTHER STRENGTHENING THE WARM AIR ADVECTION PATTERN.
ANOTHER LOW WILL BE WORKING UP FROM THE MID ATLANTIC REGION.
ISENTROPIC ASCENT DEVELOPING INTO THE REGION LATE TONIGHT...BUT
LOOKS FAIRLY WEAK. 00Z NAM/GFS/GEM SOLUTIONS ARE ALL SUGGESTING
STRONGER FORCING WILL BE ASSOCIATED WITH LOWER TROPOSPHERIC FRONTAL
ZONE ACROSS THE GREAT LAKES AND SOUTHERN ONTARIO. DEEPER MOISTURE
ASSOCIATED WITH MID ATLANTIC LOW REMAINING SOUTHEAST OF THE AREA. IT
APPEARS THE AREA WILL BE SANDWICHED IN BETWEEN THESE AREAS AND WE
MAY HAVE A HARD TIME DEVELOPING PRECIPITATION INTO THE AREA TONIGHT.
AT THIS POINT...FEEL CHANCE PROBABILITIES WILL WORK FOR THE AREA
WELL AFTER MIDNIGHT TONIGHT. WARM LAYER ALOFT WILL MEAN THAT ANY
PRECIPITATION WHICH FALLS WILL BE MAINLY IN THE FORM OF FREEZING
RAIN...ALTHOUGH SOME SNOW/SLEET COULD BE MIXED IN ESPECIALLY FOR
NORTHERN SECTIONS. WILL HOLD OF ON HEADLINES AT THIS POINT WITH THE
CONSIDERABLE QUESTION IF WE WILL RECEIVE MEASURABLE PRECIPITATION
BEFORE MORNING AND MENTION THE MIXED PRECIPITATION THREAT IN THE HWO.
WARM AIR ADVECTION TONIGHT WILL LEAD TO SLOWLY RISING TEMPERATURES
WITH WESTERN SECTIONS NEARING THE FREEZING MARK BY MORNING.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
COMPLEX FORECAST THROUGH THE SHORT TERM PERIOD WITH ISSUES RESOLVING
TIMING OF BEST PRECIP CHANCES AND PRECIP TYPE. DURING THE DAY
TUESDAY THE MAIN FOCUS FOR HEAVIER PRECIP WILL BE ALONG THE EAST
COAST AS A SOUTHERN STREAM SHORTWAVE RIDES NORTHWARD ALONG THE MID
ATLANTIC COAST AND SPAWNS COASTAL CYCLOGENESIS. THIS SYSTEM WILL
CAPTURE THE MAIN PLUME OF DEEP MOISTURE AND DIRECT IT MAINLY EAST OF
OUR FORECAST AREA. MEANWHILE ANOTHER WEAKER NORTHERN STREAM MID
LEVEL TROUGH AND WEAK SURFACE LOW WILL MOVE FROM THE UPPER MIDWEST
INTO THE OHIO VALLEY BY LATE TUESDAY. BETWEEN THESE TWO SYSTEMS...
THE LOWER LAKES WILL BE LEFT WITH VERY LITTLE IN THE WAY OF FORCING
FOR ASCENT OR DEEP MOISTURE. A BROAD AREA OF WEAK WARM ADVECTION
COUPLED WITH A FEW WEAK LEAD SHORTWAVES WILL PRODUCE A FEW PERIODS
OF WEAK ASCENT...BUT WITH LITTLE MOISTURE TO WORK WITH PRECIP MAY
STRUGGLE TO MEASURE FOR MOST OF TUESDAY ACROSS THE MAJORITY OF THE
AREA. THE ONE EXCEPTION MAY BE EAST OF LAKE ONTARIO IN THE AFTERNOON
IN CLOSER PROXIMITY TO THE EAST COAST MOISTURE SOURCE.
LATEST 00Z MODEL GUIDANCE SUPPORTS VERY LIGHT OR EVEN NON EXISTENT
QPF ON TUESDAY FOR MUCH OF THE AREA. THE NAM IS THE DRIEST WITH
ESSENTIALLY NO QPF ALL DAY...WHILE THE GFS AND GEM ARE ON THE WETTER
SIDE. THE SREF MEAN ALSO SHOWS A HOLE OF VERY LOW QPF OVER MUCH OF
WESTERN NY WITH BETTER CHANCES FARTHER EAST CLOSER TO THE COASTAL
LOW. WITH THIS IN MIND...HAVE BACKED OFF ON POPS TO THE CHANCE RANGE
FOR MUCH OF THE AREA...EXCEPT LIKELY IN THE AFTERNOON EAST OF LAKE
ONTARIO. AS FAR AS PRECIP TYPE GOES...A WARM LAYER ALOFT WILL
ALREADY BE OVERHEAD AT 12Z TUESDAY...SO ANYTHING THAT DOES FALL IN
THE MORNING WILL BE FREEZING RAIN. THIS WILL QUICKLY CHANGE TO RAIN
FOR MOST OF THE AREA AS SURFACE TEMPS RISE ABOVE FREEZING...BUT THE
SAINT LAWRENCE VALLEY AND INTERIOR NORTH COUNTRY MAY REMAIN BELOW
FREEZING ALL DAY.
TUESDAY EVENING THE SAINT LAWRENCE VALLEY AND NORTH COUNTRY SHOULD
STILL BE AT OR BELOW FREEZING WELL INLAND FROM LAKE ONTARIO. MOST
MODEL GUIDANCE DEVELOPS SOME DECENT QPF IN THAT AREA DURING THE
EVENING AS THE COASTAL LOW PASSES BY AND THE MID LEVEL CIRCULATION
CAPTURES ATLANTIC MOISTURE AND CIRCULATES IT BACK ACROSS NORTHERN
NY. A WARM LAYER ALOFT WILL STILL BE IN PLACE...SO THIS MAY SET THE
STAGE FOR A DECENT PERIOD OF FREEZING RAIN FOR THE NORTH COUNTRY
WITH A TENTH OR TWO OF ICE POSSIBLE. OVERNIGHT COLDER AIR FILTERS
BACK INTO THE REGION...WITH THE NAM A LITTLE FASTER IN THIS
PROGRESSION THAN THE GFS. THIS WILL ALLOW THE RAIN...OR IN THE CASE
OF THE NORTH COUNTRY ICE...TO CHANGE BACK TO WET SNOW OVERNIGHT.
AMOUNTS SHOULD BE LIGHT WITH AN INCH OR TWO IN WESTERN NY AND LESS
THAN THAT FARTHER EAST WHERE SURFACE TEMPS BARELY DROP BELOW
FREEZING BY WEDNESDAY MORNING.
ON WEDNESDAY THE COASTAL LOW WILL RAPIDLY DEEPEN AS IT MOVES
NORTHEAST THROUGH THE GULF OF MAINE...WITH WRAP AROUND MOISTURE AND
THE MID LEVEL TROUGH LINGERING BACK INTO THE LOWER LAKES. GFS AND
GEM ARE MORE AGGRESSIVE WITH THIS THAN THE ECMWF OR NAM. IF THE GFS
VERIFIES MAY SEE A FAIRLY STEADY LIGHT SNOW THROUGH MUCH OF THE DAY
WITH SOME MINOR ACCUMULATIONS. TEMPS WILL BE NON-DIURNAL WITH
MODERATE COLD AIR ADVECTION ALLOWING TEMPS TO FALL STEADILY THROUGH
THE DAY AFTER EARLY MORNING HIGHS. WEDNESDAY NIGHT THE MOISTURE
QUICKLY FADES AWAY AS THE COASTAL MOVES INTO THE CANADIAN MARITIMES
AND HIGH PRESSURE BUILDS INTO THE LOWER LAKES. THAT SAID...COLD AIR
AND NORTHWEST FLOW SHOULD SUPPORT SOME LIMITED LAKE EFFECT SOUTHEAST
OF THE LAKES.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
EXPANSIVE SURFACE RIDGE EXTENDING FROM JAMES BAY TO THE CAROLINAS
WILL BRING AN END TO ANY LINGERING LAKE EFFECT ON THURSDAY MORNING.
AFTER THAT MODEL DIFFERENCES QUICKLY APPEAR WITH THE HANDLING OF THE
NEXT SYSTEM FOR LATER THURSDAY AND FRIDAY. MOST MEDIUM RANGE MODEL
GUIDANCE SHOWS TWO WAVES...ONE EACH IN THE NORTHERN AND SOUTHERN
STREAM. THE GFS FAVORS THE NORTHERN STREAM SHORTWAVE...WITH A
CLIPPER MOVING ACROSS THE AREA THURSDAY NIGHT WITH SOME MINOR
ACCUMULATING SNOWS AND SOME LAKE ENHANCEMENT. THE ECMWF IS FAIRLY
WEAK AND SUPPRESSED WITH BOTH SYSTEMS...WHILE THE CANADIAN GEM IS
MOST AGGRESSIVE WITH THE SOUTHERN STREAM...ALLOWING IT TO PARTIALLY
PHASE AND DEVELOP ANOTHER COASTAL SNOWSTORM. MODELS OVER THE PAST
SEVERAL DAYS HAVE SHOWN SIGNIFICANT RUN TO RUN VARIABILITY WITH THE
THURSDAY THROUGH SATURDAY TIME FRAME.
GIVEN THE MODEL UNCERTAINTIES...THE BEST COURSE OF ACTION IS TO JUST
STICK WITH CONTINUITY WITH VERY LITTLE CHANGE TO THE GOING FORECAST.
WILL MAINTAIN CHANCE POPS EACH DAY FOR SNOW SHOWERS GIVEN THE
SYNOPTIC POTENTIAL AND MINOR LAKE EFFECT POTENTIAL. TEMPS WILL BE
COLD THROUGH THE PERIOD...ESPECIALLY FRIDAY/SATURDAY WHEN ANOTHER
SHOT OF MODIFIED ARCTIC AIR PUSHES INTO THE REGION.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
HIGH PRESSURE CENTERED OVER NORTHERN NEW YORK STATE WILL SLIDE OFF
THE NEW ENGLAND COAST AND BRING MAINLY VFR CONDITIONS THROUGH A GOOD
PART OF THE NIGHT. LOW LEVEL MOISTURE WILL INCREASE LATE TONIGHT AND
TUESDAY AS A COASTAL LOW HEADS UP THE MIDDLE ATLANTIC COAST AND A
COLD FRONT APPROACHES WESTERN NEW YORK LATE TUESDAY. THIS WILL CAUSE
CIGS TO LOWER TO MVFR AT TIMES ON TUESDAY.
THE COMBINATION OF WARMING TEMPERATURES ALOFT AND BELOW FREEZING
TEMPERATURES AT THE SURFACE MAY ALSO RESULT IN MIXED FROZEN PCPN
ACROSS THE EASTERN FINGER LAKES AND NORTH COUNTRY ON TUESDAY. THIS
MAY IMPACT KART BEFORE A CHANGEOVER TO JUST RAIN OCCURS DURING THE
EARLY AFTERNOON.
.OUTLOOK...
TUESDAY NIGHT...AREAS OF MVFR/IFR WITH SNOW SHOWERS MIXED
PRECIPITATION CHANGING TO SNOW.
WEDNESDAY THROUGH FRIDAY...MOSTLY MVFR IN SNOW SHOWERS.
&&
.MARINE...
HIGH PRESSURE OVER EASTERN NEW YORK STATE WILL MOVE OFF THE NEW
ENGLAND COAST TONIGHT...WHILE A COLD FRONT MOVES ACROSS THE CENTRAL
GREAT LAKES. INCREASING SOUTH TO SOUTHEAST WINDS BETWEEN THESE TWO
SYSTEMS WILL LIKELY RESULT IN SMALL CRAFT ADVISORY CONDITIONS ALONG
THE EASTERN NEARSHORES OF LAKE ONTARIO TONIGHT THROUGH TUESDAY
MORNING. THE WINDS WILL TAPER OFF DURING THE AFTERNOON AS THE
PRESSURE GRADIENT WEAKENS.
EXPECT WINDS TO PICK UP AGAIN TUESDAY NIGHT AND WEDNESDAY AS LOW
PRESSURE DEPARTS TO OUR NORTH AND EAST. SMALL CRAFT ADVISORIES MAY
BE NEEDED BY THAT TIME.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 11 AM EST
TUESDAY FOR LOZ045.
&&
SYNOPSIS...TMA
NEAR TERM...TJP/TMA
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...TJP
MARINE...TJPHazardous weather outlook, Jan 17, 5:14 AM EST, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 514 AM EST MON JAN 17 2011 NYZ001>006-010>014-019>021-085-181015- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 514 AM EST MON JAN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. LIGHT FREEZING RAIN IS POSSIBLE LATER TONIGHT INTO TUESDAY MORNING. AMOUNTS WILL BE VERY LIGHT...BUT ONLY A SMALL AMOUNT OF ICE CAN RESULT IN VERY SLIPPERY TRAVEL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANY LIGHT FREEZING RAIN TUESDAY MORNING WILL CHANGE TO JUST PLAIN RAIN BY MIDDAY AS TEMPERATURES RISE ABOVE FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ007-008-181015- JEFFERSON-LEWIS- 514 AM EST MON JAN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MIXED PRECIPITATION WILL MOVE INTO THE REGION TUESDAY. A MIX OF SNOW...SLEET AND FREEZING RAIN WILL CHANGE TO JUST PLAIN RAIN ALONG THE LAKE ONTARIO SHORE BY AFTERNOON AS TEMPERATURES RISE ABOVE FREEZING. A LIGHT COATING OF ICE IS POSSIBLE BEFORE THE CHANGEOVER OCCURS. FARTHER INLAND IN EASTERN JEFFERSON AND LEWIS COUNTY...TEMPERATURES MAY STAY BELOW FREEZING RIGHT THROUGH TUESDAY NIGHT. THIS MAY RESULT IN SOMEWHAT MORE SIGNIFICANT ICE ACCUMULATION WITH A TENTH TO A QUARTER INCH POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-181015- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 514 AM EST MON JAN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
Nearby
Small Craft Advisories in New York, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.